# SDR USAA070571

- Difficulty date: July 19, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 50,715 hours, 50,715 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTER WING AT FUEL SHUTOFF VALVE ACCESS PANEL HAS CORROSION.  DEFECTIVE PART REPLACED WITH IDENTICAL PART PER IPC 28-22-11; CORR TASK C57-300-01, DEFECT SIZE:  .1875 INCH.
